# SDR F3LA2017061200178

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 6184
- Aircraft time: 11,261 hours, 4,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146613
- Condition: No Test
- Location: Emergency Light
- Part time: 11,261 hours, 4,473 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST FAILED.  RESET EPSU (13WL). OPS TESTED NORMAL IAW AMM 23-73-00-740-01.
